# SDR ASAA0380205

- Difficulty date: March 4, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 5910142
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND GILLINER ATTACH ANGLE IS CRACKED AT FS 617.  REPAIRED CRACKED ANGLE WITH COLD BOND FIBERGLASS OVERLAY PER SRM 51-70-1.  (M)
